# SDR MWEA97528

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SEVERAL MISDRILLED HOLES UNDER CLOSEOUT PANEL ON FORWARD CARGO COMPARMENT FRAME STATION 370 AT FWD END OF DOOR OPENING LONG 28 TO 29R.  MTC REPAIRED IAW SRM 53-01 FIG 1.
